# SDR SWIA2019122747348

- Difficulty date: November 16, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 605.00 CORRODED BETWEEN STGR16R AND STGR17R.        (C-CHECK)   RO:12/24/2019BLENDED CORROSION ON F.S.605  FRAME AT STGR 17R - 16R IAW CRJ200 SRM, FOUND TO BE WITHIN ALLOWABLE DAMAGE LIMITS IAW CRJ200 SRM. ORIGINAL FRAME THICKNESS 0.050" MATERIAL REMOVED: 0.001", REMAINING FRAME THICKNESS: 0.049" CALIBRATED TOOL# WVACTENG4886, CAL: 10-JUN-19, CAL DUE: 30-JUN-19
